# SDR QXEA0101864

- Difficulty date: November 5, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD ENGINE MOUNT BEAR ATTACH BOLTS AND NUTS HAVE SURFACE CORROSION ON RT STUB WING.  REPAIRED IAW REF:43-13-1B, CHAPTER 6, PARAGRAPH 165.
